Drug induced exanthem

Drugs can cause exanthems which present as generalized eruption either morbilliform (erythematous macules and papules) or scarlatiniform (blanching erythema which are confluent) eruptions.

        

 

 

Cell biology
Histology
Embryology
Gross anatomy
Lymphatic drainage
Organ integration
Clinical anatomy

Quiz

Physiology

Biochemistry

Chemical Pathology

Pharmacology

Anatomical Pathology

Imaging

Medicine

Surgery


Skin chemistry
Skin lines
Clinical exam
Biopsy
 

Main Subject Course Links

Anatomy Anesthesia Biochemistry Chemical pathology Community Health
Dermatology ENT Gynecology Hematology Imaging
Medicine Medical microbiology Obstetrics Ophthalmology Pathology
Pediatrics Pharmacology Physiology Psychiatry    Surgery/Orthopedics
eLab eOSCE eProcedures eInvestigations eSchool
eOrgans eLocator Anatomy Museum eDissector eFractures
All diseases eClerking eTreatment eDoctor ePatient

Electronic School of Medicine
Creator: Oluwole Ogunranti